Über ein Problem von Hayman.

Erwin Mues

Mathematische Zeitschrift (1978/79)

  • Volume: 164, page 239-260
  • ISSN: 0025-5874; 1432-1823

How to cite


Mues, Erwin. "Über ein Problem von Hayman.." Mathematische Zeitschrift 164 (1978/79): 239-260. <http://eudml.org/doc/172782>.

author = {Mues, Erwin},
journal = {Mathematische Zeitschrift},
pages = {239-260},
title = {Über ein Problem von Hayman.},
url = {http://eudml.org/doc/172782},
volume = {164},
year = {1978/79},

AU - Mues, Erwin
TI - Über ein Problem von Hayman.
JO - Mathematische Zeitschrift
PY - 1978/79
VL - 164
SP - 239
EP - 260
UR - http://eudml.org/doc/172782
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.